HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Characterization of Bloch space and Besov spaces by oscillations

Files in This Item:
pre473.pdf1.09 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83619

Title: Characterization of Bloch space and Besov spaces by oscillations
Authors: Yoneda, R. Browse this author
Keywords: Bloch space
Besov space
oscillation
mean oscillation
Issue Date: 1-Sep-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 473
Start Page: 1
End Page: 31
Abstract: We characterize the Bloch space and the Besov spaces on the open unit disc D by using many kinds of oscillations. We give new characterizations with known ones. For example, we use the oscillation and the mean oscillation as the following :
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69223
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University